Lipitor and nsaids

Common Questions and Answers about Lipitor and nsaids

lipitor

CT scan shows no pancreas abnmormality. EGD just yesterday shows no ulcers.He has just taken me off the nexum, lipitor and azor. No ETOH, no NSAIDS etc. Every time I eat I have this pain. It is driving me crazy. I had been taking ibuprofin for the pain.
I read about this drug in the 60's and it horrified me then, and has horrified me more with every passing year. Advil and all NSAIDS horrified as well, as it causes internal bleeding by thinning the stomach wall with regular use. here's the bottom line: did anyone read the story of Bayer recently?
This list was developed by our friends at Pet Poison Helpline and PetDocsOnCall staff DVM Justine Lee. 1) NSAIDs (e.g. Advil, Aleve and Motrin) Topping our Top 10 list are common household medications called non-steroidal anti-inflammatories (NSAIDs), which include common names such as ibuprofen (e.g., Advil and some types of Motrin) and naproxen (Aleve). While these medications are safe for people, even one or two pills can cause serious harm to a pet.
However, he said it could NOT be causing me so much pain. He checked out my arm and noticed a hard soft tissue knot, and suggested removing it through surgery and it "might" relieve my pain. So, 3 weeks ago I had the said surgery and it was removed (a hard soft tissue mass about the size of a marble). No, this was not the cyst inside my humerus bone. Anyways, I still have the pain, and it is extremely terrible at night (on a scale of 1 to 10, a 20 at night).
Even the redness in my swollen knuckles was reduced. By the fifth day, I totally stopped all NSAIDS and required no Trammadol even though I stepped up my daily walking regimen. However, within a few days of finishing the second course of Penn VK, the pain in all the areas came roaring back. It is now worse than it has ever been. Was the respite from arthritis pain during the Penn VK treatment a coincidence or did it actually treat the cause of the arthritis pain?
If I bent my knee near its maximum extent (such as when kneeling, crouching or climbing into bed), I experienced an incredibly painful tearing/burning sensation in the area of my patellar tendon. I would immediately react and straighten my knee and the pain would completely dissipate within several minutes. Afterward the area would feel about 50% numb, as if injected with a mild local anesthetic that was slowly wearing off, for several hours.
I seen a new doctor and she did not know why they were elevated but put me on Lipitor and then stopped it in 1 month because my liver enzymes went up more. I told her about 5 years ago my old doctor said I had a fatty liver and even though I have never had elevated iver enzymes she said that probably what is causing it. Well that doctor left and now I am being followed by a nurse practioner. But again my lab work came back and my liver enzymes are even higher.
There has been a suggestion (it hasn't been fully evaluated) that ibuprofen (and the other NSAIDs), like statins such as lipitor, MAY potentiate the effect of interferon on HCV (at the cost of making some sides worse).
I had my gallbladder removed this time too, and was on Lipitor and one other RX and now on some other stomach RX, but later had polyps removed from my stomach. you said- " Ibuprofen was my biggest help, but it got me into trouble with ulcers, so now I take Prevacid to go along with my Lipitor 40mg." I went to my doctor's fill in (he was out of town) and he said to me you do not need these pain medicines, I said yes I do! He said you need to learn pain management!
I do have a neurologist that I have been seeing for several years due to stroke history. I am on Lipitor, plavix and metoprolol. Prior to surgery for the AAA, I was on an ACE inhibitor(ramipril). Surgeon switched me to beta blocker post surgery. I am intolerant to NSAIDS, otherwise would have been taking aspirin, too. Treated for GERD for years.
I do not tolerate NSAIDS at all (kidneys react). I need to include osteoarthritis, fibromyalgia and costocondritis for which I take no medications. I am 5'8" and weigh 148 lbs. I have stayed in good physical condition and actually feel good. I've managed the pain with exercise and emotional stability. I would like to save what kidney function I have and get everything under control. What's next?
For the fibro, I take 1 50mg amitriptyline and 1 10mg cyclobenzaprine at bedtime, 1 500mg naproxen twice a day, Effexor XR 150mg at bedtime, 2 gabapentin at bedtime (I know I should be taking 3 a day, but they make me so sleepy that it's difficult to function and the doctor suggested two at bedtime instead), Innopran, Lipitor and a few others.
The FDA then mandated that the additions of heart attack and stroke be added to all NSAIDS patient information and warnings including Vioxx. The FDA published a Talk Paper and implemented labeling changes for the Vioxx based on the results of the Vigor study. It was the FDA that stepped in to see if the drug was safe and was instrumental in getting better study results and getting the drug off the market.
Love and Healing, Emily
Hi There Dear Friends & Tramadol Warriors! Welcome to Part 26. Come on in and make yourself at home. We are delighted you came to join us. Lots to learn, lots to teach ...
Precipitation of symptoms is common with the administration of drugs (such as narcotics, aspirin and NSAIDS, procaine, and penicillin), exposure to cold or hot temperature, barium enemas, trauma, stress, exercise, alcohol, and medical procedures (including bone marrow biopsy, laparotomy, or endoscopy).
I was reading about numbness and tingling in hands and feet and you make several references to long term side effects from quinolones. What do you reccomend in lieu of these antibiotics? I have recently (today) been prescribed Levaquin..Originally prescribed Keflex, but I had an allergy to amoxicillin 1 year ago--1 hive and some facial swelling--post dental surgery.At that time, I was put on prednisone and amoxicillin post an extraction--per the oral surgeon -"it was routine".
I had MRI, CT scan, bloodwork, TEE ultrasound, and many more tests. The doctors have me taking daily aspirin and staying of any type of Birth control pills just to be safe. We may never know what it was. Very frustrating!!! I do not have a history of any type of migraines at all. Don't smoke/drink/and am very healthy. And since this episode have had weird tingling/numbness/pins & needles feelings. Thankfully nothing like the episode I had a few years back. That was scary.
I've been to vascular surgeons, cardiologists. hand surgeons and regular md's and no one can help me. This just happened again to my thumb after 10 years and my cardiologist prescribed high blood pressure meds...and I DON'T have high blood pressure, I've been running for 25 years! If anyone has a diagnosis please share...I know your frustration.
I did have sciatica which a little bit of PT cleared up. - I've been on NSAIDs (ibuprofen and naproxen), muscle relaxers, antibiotics, neurontin, percocet, vicodin. Only the NSAIDs in large amounts (800mg every six hours) helped a little bit for about a week, but now even they do nothing. - Heat, cold, TENS device (short and long treatments), chiropractic manipulation, even acupuncture (I'm desperate) treatments have done nothing.
MedHelp Health Answers